# SDR ASAA1150713

- Difficulty date: November 26, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 6,268 hours, 2,006 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G01Y
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 7,003 hours, 2,135 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMITT NR 1 HF RECEIVED OK.  REPLACED NR 1 HF TRANSCEIVER PER AMM 23 11 21 OPS CHECK NR 1 HF TRANSCEIVER PER AMM 23 11 00 GROUND VERIFICATION OP CHECK GOOD.
